# SDR MWEA00002

- Difficulty date: January 2, 2000
- Submitted: January 6, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 66,854 hours, 57,904 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: MI585309403
- Part serial: 94050867
- Condition: Inoperative
- Location: Wx Radar
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, HAD HEAVY SMELL OF ELECTRICAL FUMES.  MTC FOUND SMELL IN RADOME AND REMOVED AND REPLACED WEATHER RADAR ANTENNA.
